Mathematische Annalen

, Volume 252, Issue 2, pp 87–95

On a dimension for a class of homeomorphism groups

  • Wolfgang Krieger
Article

DOI: 10.1007/BF01420115

Cite this article as:
Krieger, W. Math. Ann. (1980) 252: 87. doi:10.1007/BF01420115
  • 58 Views

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Wolfgang Krieger
    • 1
  1. 1.Sonderforschungsbereich 123 (Stochastische Mathematische Modelle)Institut für Angewandte Mathematik der UniversitätHeidelbergGermany